PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 2 | 244-268
Tytuł artykułu

Positive periodic solutions of parabolic evolution problems: a translation along trajectories approach

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A translation along trajectories approach together with averaging procedure and topological degree are used to derive effective criteria for existence of periodic solutions for nonautonomous evolution equations with periodic perturbations. It is shown that a topologically nontrivial zero of the averaged right hand side is a source of periodic solutions for the equations with increased frequencies. Our setting involves equations on closed convex cones, therefore it enables us to study positive solutions of nonlinear parabolic partial differential equations.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
2
Strony
244-268
Opis fizyczny
Daty
wydano
2011-04-01
online
2011-02-18
Twórcy
Bibliografia
  • [1] Amann H., Periodic solutions of semilinear parabolic equations, In: Nonlinear Analysis (collection of papers in honor of Erich H. Rothe), Academic Press, New York, 1978, 1–29
  • [2] Bader R., Kryszewski W., On the solution sets of differential inclusions and the periodic problem in Banach spaces, Nonlinear Anal., 2003, 54(4), 707–754 http://dx.doi.org/10.1016/S0362-546X(03)00098-1
  • [3] Bothe D., Flow invariance for perturbed nonlinear evolution equations, Abstr. Appl. Anal., 1996, 1(4), 417–433 http://dx.doi.org/10.1155/S1085337596000231
  • [4] Brézis H., Nirenberg L., Characterizations of the ranges of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 1978, 5(2), 225–326
  • [5] Chen Y.Z., The generalized degree for compact perturbations of m-accretive operators and applications, Nonlinear Anal., 1989, 13(4), 393–403 http://dx.doi.org/10.1016/0362-546X(89)90046-1
  • [6] Ćwiszewski A., Topological degree methods for perturbations of operators generating compact C 0 semigroups, J. Differential Equations, 2006, 220(2), 434–477 http://dx.doi.org/10.1016/j.jde.2005.04.007
  • [7] Ćwiszewski A., Kryszewski W., Constrained topological degree and positive solutions of fully nonlinear boundary value problems, J. Differential Equations, 2009, 247(8), 2235–2269 http://dx.doi.org/10.1016/j.jde.2009.06.025
  • [8] Ćwiszewski A., Kryszewski W., On a generalized Poincaré-Hopf formula in infinite dimensions, Discrete Contin. Dyn. Syst., 2011, 29(3), 953–978 http://dx.doi.org/10.3934/dcds.2011.29.953
  • [9] Evans L.C., Partial Differential Equations, Grad. Stud. Math., 19, American Mathematical Society, Providence, 1998
  • [10] Granas A., The Leray-Schauder index and the fixed point theory for arbitrary ANRs, Bull. Soc. Math. France, 1972, 100, 209–228
  • [11] Granas A., Dugundji J., Fixed Point Theory, Springer Monogr. Math., Springer, New York, 2003
  • [12] Guan Z.G., Kartsatos A.G., A degree for maximal monotone operators, In: Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Lecture Notes in Pure and Appl. Math., 178, Dekker, New York, 1996
  • [13] Henry D., Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Math., 840, Springer, Berlin-New York, 1981
  • [14] Hess P., Periodic-parabolic Boundary Value Problems and Positivity, Pitman Res. Notes Math. Ser., 247, Longman Scientific & Technical, Harlow, 1991
  • [15] Kamenskii M., Obukhovskii V., Zecca P., Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, de Gruyter Ser. Nonlinear Anal. Appl., 7, de Gruyter, Berlin, 2001
  • [16] Kartsatos A.G., Recent results involving compact perturbations and compact resolvents of accretive operators in Banach spaces, In: World Congress of Nonlinear Analysts, Tampa, August 19–26, 1992, de Gruyter, Berlin, 1996, 2197–2222
  • [17] Kryszewski W., Topological structure of solution sets of differential inclusions: the constrained case, Abstr. Appl. Anal., 2003, 6, 325–351 http://dx.doi.org/10.1155/S1085337503204115
  • [18] Maciejewski M., Topological Degree for Mutivalued Perturbations of Monotone Operators with Constraints, Ph.D. thesis, Nicolaus Copernicus University, Torun, 2011 (in Polish)
  • [19] Nkashama M.N., Willem M., Periodic solutions of the boundary value problem for the nonlinear heat equation, Bull. Aust. Math. Soc., 1984, 30(1), 99–110 http://dx.doi.org/10.1017/S0004972700001751
  • [20] Nussbaum R.D., The fixed point index for local condensing maps, Ann. Mat. Pura Appl., 1971, 89(1), 217–258 http://dx.doi.org/10.1007/BF02414948
  • [21] Pazy A., Semigroups of Linear Operators and Applications to Partial Differential Equations, Appl. Math. Sci., 44, Springer, Berlin, 1983
  • [22] Showalter R.E., Monotone Operators in Banach Space and Nonlinear Partial Differential Equations, Math. Surveys Monogr., 49, American Mathematical Society, Providence, 1997
  • [23] Vejvoda O., Herrmann L., Lovicar V., Sova M., Straškraba I., Štěedrý M., Partial Differential Equations: Time-periodic Solutions, Martinus Nijhoff, Hague, 1981
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0010-6
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.